# SDR FDKA200709467

- Difficulty date: September 12, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N844MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145481
- Aircraft time: 14,219 hours, 13,250 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Service
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6040 RDU - GALLEY DOOR HARD TO CLOSE.  MX ADJUSTED SERVICE DOOR, OPS CHECKED GOOD.
